# SDR QXEA200400142

- Difficulty date: February 12, 2004
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 15,402 hours, 21,357 cycles
- Engine: Pwa PW123
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SULFER ODOR IN COCKPIT AFTER LANDING. GROUND RAN AIRCRAFT ENGINES 1 AND 2 WITH BLEED ON, PACKS ON.  ALL COCKPIT AND EXTERIOR LIGHTS ON. DC AND AC SYSTEMS CHECK GOOD. INVERTERS CHECK GOOD.  NO ODOR NOTED. NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
